Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on cobordism of surface links in $ S\sp 4$

Author: Masahico Saito
Journal: Proc. Amer. Math. Soc. 111 (1991), 883-887
MSC: Primary 57Q45; Secondary 57Q60
MathSciNet review: 1087008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sato's idea of the asymmetric linking number is used in cyclic branched coverings to give an invariant of the cobordism of embedded surfaces in the $ 4$-sphere.

References [Enhancements On Off] (What's this?)

  • [C] T. D. Cochran, Geometric invariants of link cobordism, Comment. Math. Helv. 60 (1985), 291-311. MR 800009 (87f:57021)
  • [S] N. Sato, Cobordisms and semi-boundary links, Topology Appl. 18 (1984), 225-234. MR 769293 (86d:57010)
  • [S-S] Y. Shinohara and D. W. Sumners, Homology invariants of cyclic coverings with applications to links, Trans. Amer. Math. Soc. 163 (1971), 101-121. MR 0284999 (44:2223)
  • [Sum] D. W. Sumners, On the homology of finite cyclic coverings of higher dimensional links, Proc. Amer. Math. Soc. 46 (1974), 143-149. MR 0350747 (50:3239)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45, 57Q60

Retrieve articles in all journals with MSC: 57Q45, 57Q60

Additional Information

Keywords: Surface links, cobordism, covering asymmetric linking number
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society